Lower bound for the norm of a vertex-transitive graph.
Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 225-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
spectral radius, infinite graph, adjacency operator, adjacency matrix, linear operator, Cayley graphs, vertex-transitive graph, valency
@article{MZ_1993__213_1_174528,
author = {William L. Paschke},
title = {Lower bound for the norm of a vertex-transitive graph.},
journal = {Mathematische Zeitschrift},
pages = {225--240},
year = {1993},
volume = {213},
number = {1},
zbl = {0798.05036},
url = {http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174528/}
}
William L. Paschke. Lower bound for the norm of a vertex-transitive graph.. Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 225-240. http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174528/